# SDR DALA2024072907583

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38731
- Aircraft time: 26,727 hours, 14,177 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 10288
- Condition: Inoperative
- Location: Stab Trim
- Part time: 17,289 hours, 7,484 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHIP 3948 -ATB- DUE TO STABILIZER TRIM ELECTRICALLY INOPERATIVE. CORRECTIVE ACTION: REPLACED STABILIZER TRIM MOTOR. OPS CHECK NORMAL. MAINTENANCE STILL IN PROGRESS.
